MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547110
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2020.According to the complainant, during the procedure, it was noted that the balloon could not be deflated.The procedure was completed with another extractor pro xl retrieval balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h2: additional information: block e1 (initial reporter's facility name, address and city), block e2 (initial reporter's email), block h10 (additional mfr narrative).Problem code 1149 captures the reportable issue of balloon failed to deflate.Conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the device has not been received for analysis.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: problem code 1149 captures the reportable issue of balloon failed to deflate.Block h10: investigation result: visual examination of the returned complaint device found the balloon and the catheter of the device had no damages noted.It was also noted that the device was inflated and deflated without problem, which does not confirm the reported event.The balloon outer diameter was measured at its two recommended volumes and were found to be within specifications.The returned device review (visual, physical, and performance testing) showed no evidence of either the alleged or any defect which could have contributed to the event.Based on the available information and that the complaint device was able to inflate and deflate successfully, the most probable root cause for this complaint cannot be detected.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
EXTRACTOR PRO XL
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10251007
Report Number3005099803-2020-02595
Device Sequence Number16813974
Product Code FGE
UDI-Device Identifier08714729790402
UDI-Public08714729790402
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2021
Device Model NumberM00547110
Device Catalogue Number4711
Device Lot Number0024727602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer08/13/2020
12/02/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date09/08/2020
12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1